# SDR DL72E950899

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, AFT SIDE OF FORWARD VENT BOX STRINGER CRACKED AT RIB ATTACH, WS 686.5, LT WING.  REPAIRED PER MM 57-13-0 PG 808.
